About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 594802, 14 pages
http://dx.doi.org/10.1155/2012/594802
Research Article

Existence and Uniqueness of Solutions for the System of Nonlinear Fractional Differential Equations with Nonlocal and Integral Boundary Conditions

1Department of Mathematics, Fatih University, 34500 Buyucekmece, Turkey
2ITTU, Ashgabat, Turkmenistan
3Institute of Cybernetics, ANAS, and Baku State University, 1141 Baku, Azerbaijan

Received 20 March 2012; Accepted 6 May 2012

Academic Editor: Ravshan Ashurov

Copyright © 2012 Allaberen Ashyralyev and Yagub A. Sharifov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Allaberen Ashyralyev and Yagub A. Sharifov, “Existence and Uniqueness of Solutions for the System of Nonlinear Fractional Differential Equations with Nonlocal and Integral Boundary Conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 594802, 14 pages, 2012. doi:10.1155/2012/594802